# SDR YENA201701250048

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 50,402 hours, 17,815 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT DID NOT ILLUMINATE WITH GEAR DOWN AND NO SMOKING SWITCH IN AUTO POSITION RESULTS IN BLUE SIGNS ON ECAM.   R & R NO SMOKING TOGGLE SWITCH.  ALL FUNCTIONS AND OPS CHECKED NORMAL IAW AMM 33-50-00.
